MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP INTERMITTENT CATHETER TRAY

C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP INTERMITTENT CATHETER TRAY
Model Number INTS14
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that nurse attempted to straight catheter a patient on (b)(6) 2023, the catheter did not have any openings at the end of the tube for fluid to flow.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event is confirmed manufacturing related.Visual evaluation noted received 1 surestep intermittent catheter with no eyelets present.Therefore, product does not meet specifications which states "missing components are not allowed." although an exact root cause could not be determined a potential root cause could be: thermocouple ooc: - thermocouple failure.Electrical failure.- inconsistent temp/hum profile.Dhr review did not show any problems or conditions that would have contributed to the reported event.Labelling review is not required as the reported event is confirmed manufacturing related.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.

Brand Name
SURESTEP INTERMITTENT CATHETER TRAY
Common Device Name
CATHETER TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key16761547
Report Number1018233-2023-02639
Device Sequence Number17687537
Product Code KOD
UDI-Device Identifier00801741183218
UDI-Public(01)00801741183218
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K000723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model NumberINTS14
Device Catalogue NumberINTS14
Device Lot NumberNGGY1090
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2023
Supplement Date Received by Manufacturer09/05/2023
Initial Report FDA Received Date04/18/2023
Supplement Report FDA Received Date09/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown